Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Swollen cheeks, pain. Taken pills of ecstasy. Allergy?

Last night I took a couple of pills of ecstasy. Today my right cheek is swollen significantly and I have tremendous pain. I can t smile or talk. I know I tend to bite myself on ecstasy but I have never experienced the swelling or pain. Could it be an allergy or infection? Is there something I can take to relieve the pain and fetishism the swelling? Thank you.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  553
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to the forum. Your symptoms are indicative that either you have taken an over dose of the said pills and you have been suffering from the side effects or the pills did not suit you and have produced adverse effects with inflammation and pain that you have been complaining of.

You should visit an emergency room, get examine, you may need infusions to counter the effects. You may need a stomach wash, depending upon the situation and diagnosis after clinical examination.

Take warm beverage/soups, anti-allergy medicines can give you temporary relief but see a doctor and co-operate. You will be fine soon. Take care.
Answered: Sat, 9 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor